# SDR KC8A20130304001

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: 035
- Aircraft time: 18,326 hours, 10,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: S306
- Condition: Pinched
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE CAPTAIN NOTICED THE CABIN ALTITUDE CLIMBING SLOWLY.  THE CABIN ALTITUDE CLIMBED TO THE POINT OF SETTING OFF THE EMERGENCY PRESSURIZATION VALVES WHICH DROVE THE CABIN ALTITUDE DOWN.  THE CREW ELECTED TO LAND AT THE NEAREST AIRPORT FOR MAINTENANCE, KSTP.  FOUND FORWARD CABIN DOOR SEAL PINCHED AT THE TOP AND BOTTOM SPLIT LINE WHEN THE DOOR IS CLOSED.  STRAIGHTEND FORWARD LATCH ARM TO CLEAR SEAL AND CHECKED DOOR SEAL WITH DOORS CLOSED.  PERFORMED GROUND PRESSURIZATION CHECKS SATISFACTORILY.  DEPARTED KSTP FOR KYIP MONITORING CABIN PRESSURE AND AIRCRAFT ALTITUDE PER MEL WITH NO DEFECTS NOTED.  ALL WORK PERFORMED IAW THE LEARJET 35/36/35A/36A MM.
